# SDR DLM88091235

- Difficulty date: June 29, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,943 hours, 36,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD FLOOR PANEL HAS CORROSION.  REPLACED PANEL IAW SRM 51-10-4.
